# SDR SWAA2013020412337

- Difficulty date: January 20, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SUPPORT WEB (ABOVE PANEL 651GB) BULB SEAL I/B RETAINER CRACKED.  REMOVED AND REPLACED RT WING SUPPORT WEB JUST ABOVE PANEL 651GB BULB SEAL I/B RETAINER ANGLE PER SRM 51-40-02-0G-0.
